# SDR FDEA201002270544

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1511-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, RBL 48 STA. 1521-1511 HAS DAMAGED (2 EA) LOBES.  R & R SEAT TRACK RBL 48, STA. 1521-1511 IAW SRM 53-70-00.   FABRICATED AND RECEIVED NEW SEAT TRACK ON TRAVELER T10/822764.
